Alert archive / California / Wind Advisories in 2006

Wind Advisory 53, NWS Los Angeles, CA

November 11, 2006Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Nov 11, 2006, 2:26 PM PST for Los Angeles County, California. It took effect at Nov 11, 2006, 8:14 PM PST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2006, 2:26 PM PST (22:26 UTC)
In effect from
Nov 11, 2006, 8:14 PM PST
Expired
Nov 12, 2006, 3:00 PM PST
In force
19 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 112226
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
226 PM PST SAT NOV 11 2006

...WIND ADVISORY IN EFFECT FOR LOS ANGELES AND VENTURA COUNTY 
VALLEYS AND MOUNTAINS...

.A TIGHTENING SURFACE PRESSURE AND TEMPERATURE GRADIENT BEHIND A
COLD FRONT MOVING OVER THE AREA WILL DEVELOP STRONG OFFSHORE FLOW
TONIGHT. NORTH TO NORTHEAST WINDS WILL DEVELOP OVER THE VALLEYS
AND MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AFTER MIDNIGHT
TONIGHT AND CONTINUE INTO SUNDAY AFTERNOON. WINDS ARE EXPECTED TO
DROP BELOW ADVISORY LEVELS SUNDAY AFTERNOON AS OFFSHORE FLOW
WEAKENS SLIGHTLY.

CAZ044-045-047-088-120630-
/O.NEW.KLOX.WI.Y.0053.061112T1000Z-061112T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
226 PM PST SAT NOV 11 2006

...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY FOR THE 
VALLEYS OF LOS ANGELES AND VENTURA COUNTY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY FOR THE INLAND VALLEYS OF LOS ANGELES AND VENTURA COUNTY.
THIS ADVISORY IS IN EFFECT FROM 2 AM SUNDAY MORNING TO 3 PM PST
SUNDAY AFTERNOON.

NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE
EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT AS A COLD FRONT EXITS
THE AREA. WINDS MAY BE LIGHT IN SOME AREAS AT FIRST...BUT WINDS
WILL PICKUP JUST BEFORE SUNRISE.

RESIDENTS LIVING THE LOS ANGELES AND VENTURA COUNTY VALLEYS ARE
URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE
CANS...AND SMALL LIGHTWEIGHT OBJECTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-120630-
/O.NEW.KLOX.WI.Y.0053.061112T0600Z-061112T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
226 PM PST SAT NOV 11 2006

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PST
SUNDAY FOR THE LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA 
MONICA RANGE...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS
EXCLUDING THE SANTA MONICA RANGE. THIS ADVISORY IS IN EFFECT FROM
10 PM THIS EVENING TO 3 PM PST SUNDAY AFTERNOON.

NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE
EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT AS A COLD FRONT EXITS
THE AREA. WINDS MAY BE LIGHT IN SOME AREAS AT FIRST...BUT WINDS
WILL PICKUP JUST BEFORE SUNRISE.

RESIDENTS LIVING THE LOS ANGELES AND VENTURA COUNTY VALLEYS ARE
URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE
CANS...AND SMALL LIGHTWEIGHT OBJECTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HALL
4 follow-up statements
000 
WWUS76 KLOX 120414
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
814 PM PST SAT NOV 11 2006

...WIND ADVISORY IN EFFECT FOR LOS ANGELES AND VENTURA COUNTY
VALLEYS AND MOUNTAINS...

.GUSTY NORTHWEST WINDS HAVE DEVELOPED THIS EVENING ACROSS THE
SOUTHLAND IN THE WAKE OF A PASSING COLD FRONT. THE STRONGEST WINDS
THIS EVENING WILL BE FOCUSED ACROSS THE MOUNTAINS OF LOS ANGELES
AND VENTURA COUNTIES...MAINLY NEAR THE INTERSTATE 5 CORRIDOR. THE
FLOW WILL BECOME MORE NORTHEASTERLY LATER TONIGHT AND SUNDAY
MORNING...WITH OFFSHORE WINDS BECOMING MORE WIDESPREAD ACROSS THE
VALLEYS AND MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...MAINLY
BELOW AND THROUGH PASSES AND CANYONS. WINDS ARE EXPECTED TO DROP
BELOW ADVISORY LEVELS BY EARLY SUNDAY AFTERNOON AS OFFSHORE FLOW
WEAKENS.

CAZ046-121100-
/O.EXA.KLOX.WI.Y.0053.061112T1000Z-061112T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
814 PM PST SAT NOV 11 2006

...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY. 

AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH
ARE EXPECTED TO DEVELOP LATE TONIGHT AS A COLD FRONT EXITS THE AREA.
WINDS MAY BE LIGHT IN SOME AREAS AT FIRST...BUT WINDS WILL PICKUP
JUST BEFORE SUNRISE.

RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN
FURNITURE...GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-121100-
/O.EXT.KLOX.WI.Y.0053.061112T0414Z-061112T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
814 PM PST SAT NOV 11 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST SUNDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH
WILL AFFECT THE INTERSTATE 5 CORRIDOR REGION THIS EVENING. LATER
TONIGHT AND SUNDAY MORNING...THE WINDS ARE EXPECTED TO BECOME
NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH...MAINLY FOCUSED
THROUGH THE PASSES AND CANYONS. WINDS MAY BE LIGHT IN SOME AREAS
AT FIRST...BUT WINDS WILL PICKUP JUST BEFORE SUNRISE.

RESIDENTS LIVING THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS ARE
URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE
CANS...AND SMALL LIGHTWEIGHT OBJECTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-047-088-121100-
/O.CON.KLOX.WI.Y.0053.061112T1000Z-061112T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
814 PM PST SAT NOV 11 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY. 

AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH
ARE EXPECTED TO DEVELOP LATE TONIGHT AS A COLD FRONT EXITS THE AREA.
WINDS MAY BE LIGHT IN SOME AREAS AT FIRST...BUT WINDS WILL PICKUP
JUST BEFORE SUNRISE.

RESIDENTS LIVING IN THE LOS ANGELES AND VENTURA COUNTY VALLEYS ARE
URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE
CANS...AND SMALL LIGHTWEIGHT OBJECTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG
000 
WWUS76 KLOX 121046
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
246 AM PST SUN NOV 12 2006

...WIND ADVISORY IN EFFECT FOR LOS ANGELES AND VENTURA COUNTY
VALLEYS AND MOUNTAINS...

.THE STRONGEST WINDS WILL BE FOCUSED ACROSS THE MOUNTAINS OF LOS
ANGELES AND VENTURA COUNTIES...MAINLY NEAR THE INTERSTATE 5
CORRIDOR. LATER THIS MORNING...THE STRONGEST WINDS WILL SHIFT TO
THE NORTHEAST...MAINLY BELOW AND THROUGH PASSES AND CANYONS.
WINDS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS DURING THE
AFTERNOON.

CAZ044>047-088-121800-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
246 AM PST SUN NOV 12 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH
WILL DEVELOP THIS MORNING.

RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN
FURNITURE...GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-121800-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
246 AM PST SUN NOV 12 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH
WILL AFFECT THE INTERSTATE 5 CORRIDOR REGION. LATER THIS MORNING...THE
WINDS WILL BECOME NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH...FOCUSED
MAINLY THROUGH THE PASSES AND CANYONS.

RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...
GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ASR
000 
WWUS76 KLOX 121809
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1009 AM PST SUN NOV 12 2006

...WIND ADVISORY IN EFFECT FOR LOS ANGELES AND VENTURA COUNTY
VALLEYS AND MOUNTAINS...

.GUSTY NORTHEAST WINDS HAVE DEVELOPED TODAY AS OFFSHORE FLOW
INCREASES. WINDS ARE STRONGEST IN THE MOUNTAINS AND THROUGH AND
BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO DROP BELOW ADVISORY
LEVELS DURING THE AFTERNOON.

CAZ044>047-088-122300-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
1009 AM PST SUN NOV 12 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL
CONTINUE BELOW PASSES AND CANYONS THROUGH EARLY AFTERNOON.

RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN
FURNITURE...GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-122300-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1009 AM PST SUN NOV 12 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE
THROUGH EARLY AFTERNOON...FOCUSED MAINLY THROUGH THE PASSES AND
CANYONS.

RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN
FURNITURE... GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WOFFORD
000 
WWUS76 KLOX 122312
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
312 PM PST SUN NOV 12 2006

...SANTA ANA WINDS DIMINISHING AS ONSHORE FLOW ESTABLISHES...

.ONSHORE FLOW REESTABLISHING OVER THE AREA HAS WEAKENED THE
OFFSHORE PRESSURE GRADIENT THAT CAUSED MODERATE TO STRONG SANTA
ANA WINDS SATURDAY NIGHT INTO THIS AFTERNOON. ONSHORE FLOW WILL
CONTINUE TO ESTABLISH TONIGHT THROUGH MONDAY AFTERNOON AHEAD OF
A WEAK STORM SYSTEM APPROACHING THE WEST COAST.

CAZ044>047-088-130015-
/O.EXP.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
312 PM PST SUN NOV 12 2006

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED
THE WIND ADVISORY FOR THE INLAND VALLEYS OF LOS ANGELES AND
VENTURA COUNTIES AND SANTA MONICA MOUNTAINS TO EXPIRE AT 3 PM.
MODERATE OFFSHORE WINDS ARE STILL OCCURRING THROUGH AND BELOW
SOME PASSES AND CANYONS WITH GUSTS TO 30 TO 40 MPH.
HOWEVER...THESE WINDS WILL REMAIN BELOW ADVISORY CRITERIA AND WILL
REMAIN LOCALIZED THROUGHOUT THE REMAINDER OF THE AFTERNOON AND
INTO TONIGHT.

$$

CAZ053-054-130015-
/O.EXP.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
312 PM PST SUN NOV 12 2006

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED
THE WIND ADVISORY FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA
COUNTY TO EXPIRE AT 3 PM. MODERATE OFFSHORE WINDS ARE STILL
OCCURRING ARE STILL OCCURING THROUGH AND BELOW SOME PASSES AND
CANYONS WITH WIND GUSTS TO 30 TO 40 MPH. HOWEVER...THESE WINDS
WILL REMAIN BELOW ADVISORY CRITERIA AND WILL REMAIN LOCALIZED
THROUGHOUT THE REMAINDER OF THE AFTERNOON AND INTO TONIGHT.

$$

HALL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 11, 10:55 AM PST, 3 hours 31 minutes earlier.

Area forecast discussion, Nov 11, 10:55 AM PST, 3 hours 31 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1055 AM PST SAT NOV 11 2006

NEW AVIATION DISCUSSION

.SHORT TERM...PRECIPITATION BANDING ALONG THE CENTRAL COAST AND
MOVING SOUTH OF POINT CONCEPTION. PRECIPITATION IS BECOMING EVEN
MORE DISORGANIZED AND HAVING HARD TIME MAKING IT IN TO SOUTHERN
CALIFORNIA. BEGINNING TO WONDER IF PRECIPITATION HAS PRETTY ENDED
BEHIND THE BAND AS STRONG DRYING IS OCCURRING ON THE WATER VAPOR
IMAGERY. MODEL STILL INDICATES MORE DYNAMICS WILL DEVELOP AS
STRONGER UPPER LEVEL WINDS PUSH IN WITH THE RIDGE...BUT MOISTURE
SEEMS TO BECOMING LIMITED WITH THE SYSTEM AT THE POINT THE DYNAMICS
ARRIVE. BEING CONSERVATIVE...NO UPDATES FOR POPS/PRECIPITATION WILL
OCCUR FOR NOW...BUT REEVALUATION PROCESS WILL BEGIN WITHIN THE NEXT
TWO TO THREE HOURS IF THINGS DO NOT START TO DEVELOP.

OFFSHORE FLOW DEVELOPS TONIGHT BEHIND THE FRONTAL BOUNDARY. NAM-WRF
SEEMS STRONGER WITH OFFSHORE FLOW THAN GFS BUT ALL MODELS HAVE GOOD
THERMAL GRADIENT DEVELOPING OF 6 DEGREES CELSIUS OR MORE.
NAM-WRF...WSETA...AND UKMET INDICATE SOME SORT OF UPPER-LEVEL
SUPPORT WITH WINDS OFF THE SURFACE. NAM-BUFR DATA INDICATES WIND
MAXIMUMS TONIGHT OVER KVNY AND KBUR. WIND HIGHLIGHTS WILL BE
PONDERED AND DISCUSSED FOR NOW...BUT ADVISORIES ARE CERTAINLY
POSSIBLE WITH THE EVENT FOR LOS ANGELES/VENTURA COUNTY MOUNTAINS AND
VALLEYS.

MODEL CONTINUE TO BRING WEAK DISTURBANCE OVER CALIFORNIA FOR MONDAY
WITH ABUNDANT MOISTURE OVERRUNNING THE RIDGE. DUE TO NORTHWESTERLY
FLOW...CURRENT POPS HAVE RIGHT IDEA BUT TWEAKS MAY NEED TO BE MADE.
CURRENT TEMPERATURES GRIDS LOOK CONSISTENT AND AGREE WELL WITH
CURRENT FORECAST IDEAS...PROBABLY ONLY MINOR TWEAKS ALSO.

.LONG TERM...FROM PREVIOUS DISCUSSION...TUESDAY IS THE TRANSITION
DAY. SOME MDLS HANG ON TO MOISTURE A LITTLE LONGER. RIGHT NOW IT
LOOKS LIKE IT WILL BE SUNNY AND TEMPS WILL BE A LITTLE WARMER THAN
MONDAY THIS WILL KICK OFF A WARMING TREND. A 588 UPPER HIGH
DOMINATES THE WEATHER FROM WEDNESDAY TO FRIDAY. LOOK FOR A NICE WARM
UP AND MOSTLY SUNNY SKIES. MARINE LAYER RETURN IS QUESTIONABLE BUT
WITH THE LARGE HIGH OVERHEAD IT IS NOT IMPOSSIBLE TO IMAGINE SOME
NIGHTTIME LOW CLOUDS.

&&

.AVIATION...PATCHY LOW CLOUDS AND FOG NEAR KLAX AND KLGB WILL NOT
LAST TOO MUCH LONGER AS THE SATELLITE PICTURES ARE SHOWING A QUICK
CLEARING TREND. A WEAK COLD FRONT WILL PUSH THROUGH THE ENTIRE
DISTRICT TODAY AND EARLY TONIGHT AND LOW CLOUDS AND FOG ARE NOT
EXPECTED TO RETURN TONIGHT DUE TO MODERATE NORTHERLY LOW LEVEL FLOW.
KSBA MAY DEAL WITH A BIT OF WIND SHEAR THIS EVENING DUE TO GUSTY
NORTHWEST WINDS TRHROUGH AND BELOW PASSES AND CANYONS. THE LOW LEVEL
FLOW WILL SHIFT TO OUT OF THE NORTHEAST SUNDAY MORNING...SO SKIES
WILL BE CLEAR ALONG WITH EXCELLENT VISIBILITY. GUSTY WINDS MAY CAUSE
LOCAL TURBULENCE AND WIND SHEAR IN VICINITY OF THE MOUNTAINS AS WELL
AS NEAR KBUR AND KVNY SUNDAY MORNING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC...HALL/RORKE
AVIATION...SWEET
Hazardous weather outlook, Nov 10, 10:00 PM PST, 16 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1000 PM PST FRI NOV 10 2006

CAZ034>041-044>047-051>054-059-087-088-111400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
1000 PM PST FRI NOV 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GOMBERG

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.